# SDR 04FDEA01564

- Difficulty date: June 2, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727-200
- Aircraft serial: 20933
- Aircraft time: 52,108 hours, 33,602 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01, 3) FLOORBEAM STA 1130 LWR CHORD FWD FLANGE UPPER SURFACES CORRODED LBL 1-45 WL 200 AROUND NUT PLATE.  REMOVED CORROSION ON 1130 FLOORBEAM, LOWER CHORD, FWD FLANGE UPPER AND LOWER SURFACES LBL 1 - LBL 45, WL 200 AROUND FASTENER HOLES.  ORIGINAL THICKNESS .163 INCH.  REMAINING THICKNESS AFTER CORROSION REMOVAL FOUND TO BE .116 INCH AT LBL 16.5, .103 INCH AT LBL 19.5 AND .138 INCH AT LBL 34.5.  FOUND TO BE OUT OF LIMITS IAW 727 SRM 53-10-1.  REPLACED LOWER CHORD OF BS 1130 FLOORBEAM IAW EA 7-5310-55302.
